# SDR TWAA9751001

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47676
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 50198A
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 619 - DURING CRUISE, COFFEEMAKER EMITTED SMOKE.  REMOVED AND REPLACED WORN COFFEEMAKER, MFG P/N 50198A, MANUFACTURED BY NORDSKOG INDUSTRIES, INC.  OPERATIONAL CHECK NORMAL.  (M)
